Advanced SearchSearch Tips
Growth order of Meromorphic Solutions of Higher-order Linear Differential Equations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 1,  2008, pp.123-132
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.1.123
 Title & Authors
Growth order of Meromorphic Solutions of Higher-order Linear Differential Equations
Xu, Junfeng; Zhang, Zhanliang;
  PDF(new window)
In this paper, we investigate higher-order linear differential equations with entire coefficients of iterated order. We improve and extend the result of L. Z. Yang by using the estimates for the logarithmic derivative of a transcendental meromorphic function due to Gundersen and the extended Wiman-Valiron theory by Wang and Yi. We also consider the nonhomogeneous linear differential equations.
meromorphic function;growth order;Wiman-Valiron theory;
 Cited by
On the meromorphic solutions of linear differential equations on the complex plane, Journal of Mathematical Analysis and Applications, 2010, 364, 1, 130  crossref(new windwow)
T. B. Cao, Z. X. Chen, X.M. Zheng and J. Tu, On the iterated order of meromorphic solutions of higher order linear differential equations, Ann. of Diff. Eqs., 21(2005), 111-122.

Z. X. Chen, The growth of solutions of differential equation f''+$e^{-z}$f'+Q(z)f = 0, Science in China (series A), 31(2001), 775-784.

Z. X. Chen, The zero, pole and order of meromorphic solutions of differential equations with meromorphic coefficients. Kodai Math. J., 19(1996), 341-354. crossref(new window)

Z. X. Chen, and C. C. Yang, Some further results on the zeros and growths of entire solutions of second order linear differential equations, Kodai Math. J., 22(1999), 273-285. crossref(new window)

M. Frei, Uber die subnormalen Losungen der Differentialgleichungen w''+ $e^{−z}w'$+(konst.)f = 0, Comment Math. Helv., 36(1961), 1-8.

G. Gundersen, Estimates for the logarithmic derivative of a meromorphic function, Plus Similar Estimates, J. London Math. Soc., 37(1988), 88-104.

G. Gundersen, Finite order solutions of second order linear differential equations, Tran. Amer. Math. Soc., 305(1988), 415-429. crossref(new window)

W. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

L. Kinnunen, Linear differential equations with solutions of finite iterated order, Southeast Asian Bull. Math., 22(1998), 385-405.

I. Laine, Nevanlinna theory and complex differential equations, Walter de Gruyter, Berlin-New York, 1993.

J. Wang and H. X. Yi, Fixed points and hyper order of differential polynomials generated by solutions of differential equation, Complex Var. Theory Appl., 48(2003), 83-94. crossref(new window)

L. Yang, Value Distribution Theory and New Research, Beijing, Science press, 1982.

L. Z. Yang, Growth of linear differential equations and their applications, Israel J. Math, 147(2005), 359-372. crossref(new window)

H. X. Yi and C. C. Yang, The Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.